# SDR 95ZZZM1

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546421214
- Condition: Delaminated
- Location: Nr 6 Le Slat
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 4-18-95, THE PILOT IN COMMAND OF A/C FOUND NR 6 LE SLAT DELAMINATED DURING PREFLIGHT AT CVG.  MAINTENANCE CONTROL CONTACTED AN EMERGENCY MAINTENANCE CREW TO EVALUATE THE DAMAGE.  PER BOEING SPECS, THE AIRCRAFT WAS FERRIED TO MCO FOR MAINTENANCE.  THE NR 6 LE SLAT WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
